# SDR A6WA2013081641131

- Difficulty date: July 31, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-598
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY CARGO TRACK LBL 27 AT BS 559+106, FS559+112, FS565 AND LBL9 FS484 AND FS 598 ARE CORRODED AND HAVE CORRODED ATTACHING HARDWARE. REMOVED UNSERVICEABLE CARGO TIE DOWNS DUE TO CORROSION OUT OF LIMITS AND INSTALLED SERVICEABLE CARGO TIE DOWNS IAW SRM 51-41-02, 53-61-49, AND AMM 20-21-00.
